# SDR 2009FA0000827

- Difficulty date: August 11, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N2751A
- Make and model: Bell 206B
- Aircraft serial: 2623
- Engine: Allsn 250C20B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 206031200016
- Condition: Cracked
- Location: Bs 87
- Part time: 5,123 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL CRACK WAS DISCOVERED IN THE ROOF BEAM WEB, TOP RIGHT OF VERTICAL TUNNEL, NEAR STA 87.20 AND WL 67.40.  IT WAS FOUND DURING AN ANNUAL INSPECTION.
